# SDR SIMA20140919001

- Difficulty date: September 19, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 29,550 hours, 21,094 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel
- Part number: AE84207E
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE LG LEVER UP HYD 3 LOW PRESS HYD 3 RESERVOIR 0% EXTERNAL FLUID LEAKAGE AFT WING FAIRING.  FLIGHT TOWED TO GATE TRANSFERRED FROM AML PAGE 3694180 ITEM 1.  R & R LT MLG SWIVEL MLG T/A TO M FITTING IAW AMM 32-11-12.  REFER TO LG PG 3694182 2 FOR HYD 3 RESERVOIR SERVICING.  SWIVEL WAS FOUND BROKEN, CLEANED FLUID LEAKAGE, NO LEAK DURING GEAR SWING.
